MathSciNet Relay Station
MathSciNet bibliographic data
MR811778 57M05 (20E26 57S30)
Scott, Peter Correction to: "Subgroups of surface groups are almost geometric'' [J. London Math. Soc. (2) 17 (1978), no. 3, 555–565; MR0494062]. J. London Math. Soc. (2) 32 (1985), no. 2, 217–220.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement